MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-S
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was inspected.The l2 of the power board was found broken.Minor scratches, chips on the housing was observed.The identified parts were replaced and device was repaired.Once completed the device was tested and passed all required testing and specifications.Investigation is ongoing therefore the root cause cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that during an asset return inspection the device was found with a broken power board.No patient involvement on this event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer¿s final investigation.This device was manufactured by cybersonics inc in january 2015.Partial dhr records were provided to olympus for review.Partial records do not include packaging or labeling operations for this reason a final manufacture date not available.The device had been previously serviced by olympus therefore a service history review will replace dhr review.This device has undergone multiple inspections as being asset returns.This device was previously inspected by olympus on october 13, 2020 (ds# (b)(4)).At that time, minor scratches and dings on the housing were observed.The unit passed functional test, output test and electrical safety test.Since the user did not report any problems and the damage was found during device inspection, it is likely the problem happened during transit due to improper handling such as dropped package.The device ifu states "this product is a precision device; handle it with care.Avoid rough or violent handling, which may cause equipment damage," (page 1).

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key11143019
Report Number3011050570-2021-00009
Device Sequence Number19368117
Product Code FEO
UDI-Device Identifier00855279005016
UDI-Public00855279005016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1